# SDR HALA20250922286

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 54,383 hours, 8,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - COND CAB REST ISOL FAULT DISPLAYED ON ECAM. REMOVED AND REPLACED LDMCR ISOL VALVE W/REF TO A330 AMM 21-21-56-400-801-A.  OPS CHECK GOOD. LEAK CHECK GOOD. OK FOR SVC.
